MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was broken.A 8mm/20cm 0.35 interlock-35 was selected for embolization of the renal arterial aneurysm.During the procedure, the pusher wire arm was found to be broken inside the catheter.The device was removed within the catheter all together and it was confirmed that there was no fragments of the device that was left inside the patient.The procedure was completed with another of same device.No patient complications reported and patient is stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A delivery wire, main coil and introducer sheath were returned for this complaint.The coil and delivery wire arms were interlocked, the main coil returned inside the introducer sheath.The introducer sheath was inspected and no anomalies were noted, the twist lock had been opened.The main coil was found kinked and stretched, besides, the zap tip was detached and it was not returned.The delivery wire was in good condition, it did not show damages.Functional inspection was performed and revealed that the delivery wire was advanced through the introducer sheath and no resistance was felt; the main coil was delivered without any problem.Microscopic inspection of the delivery wire was performed and revealed that the proximal end has a smooth surface.The interlocking arm was in good condition.Dimensional inspection of the delivery wire and main coil were performed and were within specifications.
 
Event or Problem Description

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8273704
Report Number2134265-2019-00321
Device Sequence Number168180
Product Code KRD
UDI-Device Identifier08714729793052
UDI-Public08714729793052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0021615385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight60